# SDR MASA200500296

- Difficulty date: April 11, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 6,905 hours, 6,384 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719906MOD
- Part serial: 96058644
- Condition: Malfunctioned
- Location: Rudder
- Part time: 4,193 hours, 3,850 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2859 CLT - AIRCRAFT HAD A YAW DAMP FAIL MESSAGE.  MAINTENANCE PLACED YAW DAMPER ON MEL AND DOWN GRADED THE AIRCRAFT TO NON RVSM STATUS. MX REPLACED RUDDER SERVO.
